|Reaction to drug
Feb 12, 2011
I started Atripla two weeks back and developed a rash all over.Th edr has since stopped it until the rash clears and to start with Truvada and Aluvia.It took alomst six days to clear.Is it safe to take latter prescibed meds. Anon.
| Response from Mr. Vergel
Yes, it s safe to take your new combination. It is as effective as Atripla.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.